Details

Title

Absolute stability of a class of positive nonlinear continuous-time and discrete-time systems

Journal title

Archives of Control Sciences

Yearbook

2019

Volume

vol. 29

Numer

No 1

Authors

Keywords

absolute stability ; positive ; nonlinear ; discrete-time ; continuous-time ; systems

Divisions of PAS

Nauki Techniczne

Coverage

157-167

Publisher

Committee of Automatic Control and Robotics PAS

Date

2019.03.28

Type

Article

Identifier

DOI: 10.24425/acs.2019.127529

Source

Archives of Control Sciences; 2019; vol. 29; No 1; 157-167
×